On Truncations of Hankel and Toeplitz Operators / On Truncations of Hankel and Toeplitz Operators / On Truncations of Hankel and Toeplitz Operators

Translated title of the contribution: On Truncations of Hankel and Toeplitz Operators

A. Bonami, J. Bruna

Research output: Contribution to journalArticleResearch

Translated title of the contributionOn Truncations of Hankel and Toeplitz Operators
Original languageMultiple languages
Pages (from-to)235-250
JournalPubl. Mat.
Volume43
Issue number1
DOIs
Publication statusPublished - 1 Jan 1999

Cite this